# SDR AWXA0001267

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653932
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME INNER CHORD CRACKED STA 616 RBL 65.  REPAIRED IAW SERVICE BULLETIN 737-53-1182.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1182](https://openairdocs.org/service-documents/boeing/sb-737-53-1182.md). Cited as "SERVICE BULLETIN 737-53-1182"
